# SDR HEEA0014693

- Difficulty date: June 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N59806
- Make and model: Bell 214ST
- Aircraft serial: 28140
- System (JASC): 3417 · Air Data Computer
- Part: Computer
- Part number: 214175421101
- Condition: Failed
- Location: Cockpit Air Data
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPUTER DOES NOT COUNT DOWN AS FUEL BURNS.
